# SDR DALA2022111807427

- Difficulty date: November 15, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,645 hours, 16,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 1R DOOR DOES NOT INDICATE "ARMED" WHEN ARMED. NO LIGHT ILLUMINATED.  REPLACED 1R SLIDE LIGHT ASSY PER B767 AMM 52-73 SLIDE LIGHT INOP WHEN ARMING DOOR T/S PER B767 WDM 52-73-11 WIRING BETWEEN SLIDE LIGHT M1328 RELAY K942 AND PSEU CHKS GOOD FOUND CARD FAULT 009 ON PSEU RPLCD PSEU PER AMM 32-09. ADJUSTED S203 SENSOR AS PER B767 AMM 57-71-00-824-141. OP TEST GOOD (9692410)
